# SDR AALA201705309019

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5211046020600
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN PRESSURE SEAL PASSENGER CREW DOOR 832 LT SIDE AT AFT GALLEY AREA.
